# SDR AALA20100118AFW01

- Difficulty date: January 18, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 74,680 hours, 11,708 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION AT STATION 1809.5 LEFT FORWARD CHORD FASTENER HOLE.  THE HOLE WAS OVERSIZED TO 0.2636 INCH IN ORDER TO REMOVE ANY CRACK INDICATIONS.  BOEING REQUIRED AN INSURANCE CUT OF AT LEAST 0.030 INCH.  THE INSURANCE CUT RESULTED IN A FINAL HOLE SIZE OF 0.341 INCH.  REPAIRED UNDER ENGINEERING AUTHORIZATION B767-53-008500 N/R 1268153.
